U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

Can you give me advice? i have been detoxing but now after 6 months i have come across fluoroquinolone toxicity?

1 doctor answer1 doctor weighed in
Dr. Stephen Scholand
Infectious Disease 23 years experience
Good health: Certainly antibiotics may have side-effects, and so it's important to only take antibiotics under the direction of a physician. It sounds like you've been trying to improve your health for some time, so I wonder 'how' you might have come across fluoroquinolone toxicity? I think you need to schedule an appointment with a doctor to thoroughly review your case. Hope you can get help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 30, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.